# SDR SWAA2013110722025

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 38,655 hours, 21,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOPERATIVE.  R & R BALLAST IAW MM.
